MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 PIPELINE FLEX W/SHIELD TECHNOLOGY; INTRACRANIAL ANEURYSM FLOW DIVERTER

MICRO THERAPEUTICS, INC. DBA EV3 PIPELINE FLEX W/SHIELD TECHNOLOGY; INTRACRANIAL ANEURYSM FLOW DIVERTER
Model Number PED2-325-20
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 04/04/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Medtronic received a report that a pipeline device finding: 180-day dsa 04apr2024 reported raymond-roy class 3 (residual aneurysm).However, previous dsa post procedure reported aneurysm complete occlusion (class 1 the 180-day imaging is stable/slightly improved compared to index procedure.".Site updated index procedure to class 3.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information was received reporting that the site responded to safety query and stated that index procedure was error and they updated the r<(>&<)>r at procedure to class 3 (residual aneurysm).Therefore, no worsening of r<(>&<)>r from index is reported.There were no actions/interventions taken to resolve the aneurysm.The device is still in use.Corelab review of the imaging for 18-day also reported "residual aneurysm" at this visit.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information was received that 1-year dsa taken on (b)(6) 2024 and reported class 3 raymond and roy aneurysm occlusion status (residual aneurysm).Corelab review of 1-year imaging reported "residual aneurysm".No parent artery stenosis >50% or aneurysm recurrence was reported.No intervention is reported.Subject completed and exited the study.

Brand Name
PIPELINE FLEX W/SHIELD TECHNOLOGY
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key19125641
Report Number2029214-2024-00677
Device Sequence Number12674480
Product Code OUT
UDI-Device Identifier00763000284091
UDI-Public00763000284091
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P100018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/17/2024
Device Model NumberPED2-325-20
Device Catalogue NumberPED2-325-20
Device Lot NumberB283334
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2024
Supplement Date Received by Manufacturer04/22/2024
10/30/2024
Initial Report FDA Received Date04/17/2024
Supplement Report FDA Received Date05/14/2024
11/21/2024
Date Device Manufactured10/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age50 YR
Patient SexFemale
Patient Weight64 KG
Patient EthnicityHispanic
Patient RaceWhite